Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 07:58:33 PM

Login with username, password and session length


Members
  • Total Members: 23377
  • Latest: Stevieb
Stats
  • Total Posts: 636934
  • Total Topics: 48347
  • Online Today: 304
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: facial Wasting  (Read 2872 times)

0 Members and 1 Guest are viewing this topic.

Offline Rafaelmagura

  • Member
  • Posts: 14
facial Wasting
« on: January 03, 2013, 11:43:11 PM »
Im 19 years old . I've been taking altripla for about 2 year's I've noticed in the past 5 to 6 month I've been losing a lot of body fat and my face look's thin I still look normal but my face texture is just changing . I also away wash and apply lotion =*( is this common

   Thank,

Offline mecch

  • Member
  • Posts: 11,515
  • red pill? or blue pill?
Re: facial Wasting
« Reply #1 on: January 04, 2013, 03:50:23 AM »
How often do you see either your doctor or your HIV treating specialist?

Facial wasting is pretty rare these years on these meds.  You need to ask a doctor about your concern and the doctor needs to give his/her opinion if its possible, or not.
ďFrom each, according to his ability; to each, according to his needĒ 1875 K Marx

Offline Miss Philicia

  • Member
  • Posts: 24,022
  • celebrity poster, faker & poser
Re: facial Wasting
« Reply #2 on: January 04, 2013, 11:14:52 AM »
At the age of 19 the normal aging process is often changing your face from roundish boy to a more angular grown man's face. I enlarged your avatar image and you look fine.
"Iíve slept with enough men to know that Iím not gay"

Offline darryaz

  • Member
  • Posts: 450
Re: facial Wasting
« Reply #3 on: January 04, 2013, 11:21:34 AM »
I have son close to your age and I've noticed the same things in him.  Miss P is correct - it's a natural transition for your age.

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: facial Wasting
« Reply #4 on: January 05, 2013, 08:20:59 AM »
I'd have to agree with Miss PeePee and Darry. I've watched my daughter's male friends grow up from little boys to young men and the changes you're seeing are completely normal for a young man of your age. It's called growing up. :)
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline DrewEm

  • Member
  • Posts: 60
Re: facial Wasting
« Reply #5 on: February 05, 2013, 03:30:31 AM »
As others have said, you are "maturing". I've been on my regiment for three years with no facial wasting. It is something I want to ask my ID doc but always forget. I've kept the same high cheekbones I've always had so maybe I had little facial fat to begine with.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.